Publications 2017


L. Aloui, M. Khenissi, L. Robbiano, The Kato smoothing effect for regularized Schrdinger equations in exterior domains, Ann. I.H. Poincaré - AN, 34 (2017), 1759-1792.

L. Aloui, G. Hassan, A. Bakali, Basic Sets of Special Monogenic Polynomials in Fréchet Modules, Journal of Complex Analysis, 2017.

M. Malloug, J. Royer : Energy Decay in a Wave Guide with Dissipation at Infinity, COCV ESMAI (2017)

M. Khenissi, J. Royer, Local energy decay and smoothing effect for the damped Schrödinger equation, ANALYSIS & PDE, Vol. 10, No. 6, pp. 1285-1315 (2017)

M. Ben Chrouda, Existence and nonexistence of positive solutions to the fractional equation $Delta^{lpha/2}u=-u^gamma$ in bounded domains. Ann. Acad. Sci. Fenn., Math. 42, No. 2, 997-1007 (2017).

M. Ben Chrouda, Fractional Schrödinger equation in bounded domains and applications. Mediterr. J. Math. 14, No. 4, Paper No. 172, 14 p. (2017).

M. Ben Chrouda, Entire large solutions of semilinear ellpitic equations involving the fractional Laplacian. Complex variables and elliptic equations (2017) pp 1-18.

M. Ben Chrouda, K. Hassine, Radial positive solutions of some semilinear equations involving the Dunkl Laplacian, Math. Reports 19 (69) 4 (2017), pages 419-424.

Ben Chrouda, K. El Mabrouk, K. Hassine, Boundary value problems for the Dunkl Laplacian. Probab. Math. Stat. (2017) 21 pages.

K. Hassine, Potential theory associated with the Dunkl Laplacian, Adv. Pure Appl. Math. 8, No. 4, 241-263 (2017).

M. Ben Chrouda, M. Ben Fredj: Nonnegative Entire Bounded Solutions to some Semilinear Equations Involving the Fractional Laplacian. Potential Anal. (2017)

B. Yahyaoui, M. Ayadi, A. Habbal, Fisher-KPP with time dependent diffusion is able to model cell-sheet activated and inhibited wound closure. Math. Biosci., 292 (2017) 36-45.

K. Saoudi, Multiplicity results for a class of singular elliptic equation involving sublinear Neumann boundary condition in $ $mathbb {R}^ 2$ $ R2. Journal of Fixed Point Theory and Applications, V. 19, Numéro 4 pp 2963-2984, 2017

K. Saoudi, A Ghanmi, A multiplicity results for a singular equation involving the p(x)-Laplace operator. Complex Var. Elliptic Equ. 62 (2017), no. 5, 695–725.

K. Saoudi, Existence and non-existence of solutions for a singular problem with variable potentials. Electronic Journal of Differential Equations, 2017 Numéro, 291, Pages 1-9

K. Saoudi, A critical fractional elliptic equation with singular nonlinearities. Fractional Calculus and Applied Analysis Volume 20 (6), (2017) pp 12-29.

K. Saoudi, Existence and multiplicity of solutions for a quasilinear equation involving the p(x)-Laplace operator. Complex Var. Elliptic Equ. 62 (2017), no. 3, 318–332.

K Saoudi, A Ghanmi, A multiplicity results for a singular equation involving the p (x)-Laplace operator. Complex Var. Elliptic Equ.62 (5), 695-725, 2017.

M. Malloug, Local energy decay for the damped Klein-Gordon equation in exterior domain, Appl. Anal. 96, No. 2, 349-362 (2017).

T. Ghoul, M. Khenissi, B. Said-Houari, On the stability of the Bresse system with frictional damping, J. Math. Anal. Appl. 455, No. 2, pp. 1870-1898 (2017).

K. Saoudi, On $W^{s,p}$ vs. $C^1$ local minimizers for a critical functional related to fractional p-Laplacian. Appl. Anal. 96, No. 9, 1586-1595 (2017).

K. Saoudi, P. Agarwal, M. Mursaleen, A multiplicity result for a singular problem with subcritical nonlinearities. J. Nonlinear Funct. Analysis, Vol 2017 (2017), Article ID 33, pp 1-18.

E.A. Al Zahrani, M.A. Mourou, K. Saoudi, Existence of Solutions For a Class of Strongly Coupled p(x)-laplacian System. Bol. Soc. Paran. Mat., Vol 2018-36-4 (2017) pp 183–195.